Energy drinks and amphetamines

  1. Energy drinks and amphetamines


    Why do energy drinks in conjunction with other Rx stimulants make me so ungodly tired? Are they giving me too much dopamine and therefore increasing my prolactin? Seriously, I take stimulants for ADHD and I feel like I'm taking sleeping pills, especially when I have caffeinated beverages (even sugar-free) with them. I had genetic profiling done for my metabolism of amphetamines, antidepressants, antipsychotics, anxiolytics, hypnotics, etc. I metabolize stimulants as fast as one possibly can (not something I can control). A 12 hour ADHD pill lasts at best 7 hours in my system. This is seriously insane. My doctor is not helping as he won't let me go up to the max on my medicine. What are some suggestions you have??


  2. I'm assuming your Dr has a reason for not letting you max out your meds, since he's a Dr. I would suggest you stop drinking energy drinks in conjunction with your medicine. But, I'm not a DR, so what do I know.
    Twenty-Two Until None
    I Am My Brothers Keeper
    •   
       


  3. It's because I have anxiety but I have ADHD equally as bad. Also, love your profile pic. But, yes I figure he doesn't want my anxiety to rev up horribly. Two sided battle. I take Lexapro 10 mg at bedtime but it sort of makes it harder to focus and I'm slightly more drowsy the next day. I'm also a poor sleeper even with exercise, so I'm sort of forced to keep stimulant use down even though they help later in the day.

  4. Quote Originally Posted by SFreed View Post
    I'm assuming your Dr has a reason for not letting you max out your meds, since he's a Dr. I would suggest you stop drinking energy drinks in conjunction with your medicine. But, I'm not a DR, so what do I know.
    That was awesome lol.
    Rep for Mr. Supps

    Code- AM10 for 10% off at mrsupps.com

  5. Doesn't help Godstrength. If you don't know that's cool, but digressing doesn't help me here. No offense intended I just want advice and only that right now. Do you have any advice for my question?
    •   
       


  6. Quote Originally Posted by ADHDizMyLife View Post
    Doesn't help Godstrength. If you don't know that's cool, but digressing doesn't help me here. No offense intended I just want advice and only that right now. Do you have any advice for my question?
    My bad bro, I apologize


    I would think that adderall and energy drinks (caffeine etc) is overstimulating you. The more caffeine, stimulants etc I drink on a daily basis it has the same effect on me. Less is more effective. I would cut out all caffeine and use your meds as minimally as prescribed for a season to see if the problem corrects itself. Especially if the Dr is not going to up your meds he probably has good reason
    Rep for Mr. Supps

    Code- AM10 for 10% off at mrsupps.com

  7. I appreciate it I didn't intend to come off as mean there so I apologize if I did. I just don't get why I have such odd reactions to things. I'm always responding oddly to medicines (especially psychiatric ones).
  8. Energy drinks and amphetamines


    Sounds like you need a split lower dose twice daily. Just a guess based on your explanation of metabolizing your meds.

    If anything is competing with your meds they will be diminished. What does your doctor say about caffeine and other listed ingredients?

    Pretty sure one should avoid sugar and caffeine on anti-represents and anti psychotics.
    VEIN NUTRITION - PREMIUM BODYBUILDING SUPPLEMENTS
    CLICK ME > VEIN NUTRITION : USE "JUST410" for 10% OFF
    IG: @VeinNutrition

  9. Monster Sugar Free Absolute Zero. He said he didn't know if caffeine would interact. He said acidic drinks within two hours of ingestion can make the med metabolize even faster thus making it wear off sooner, but a faster and somewhat more potent effect. I'm liking VyVanse, but it's not as potent as Adderall which I don't like. It sucks to pick between helpfulness or a harder fatigue crash, but it's apparently something I cannot really help as my doctor puts it.

  10. INGREDIENTS: CARBONATED WATER, CITRIC ACID, ERYTHRITOL, NATURAL FLAVORS, TAURINE, SODIUM CITRATE, PANAX GINSENG ROOT EXTRACT, COLOR ADDED, L-CARNITINE - L-TARTRATE, CAFFEINE, SORBIC ACID, SUCRALOSE, BENZOIC ACID, NIACINAMIDE, ACESULFAME POTASSIUM, SODIUM CHLORIDE, GLUCURONOLACTONE, INOSITOL, GUARANA SEED EXTRACT, ...

  11. "Some medications are changed and broken down by the liver. Panax ginseng might increase how quickly the liver breaks down some medications. Taking Panax ginseng along with some medications that are changed by the liver can decrease the effects and side effects of your medication. Before taking Panax ginseng, talk to your healthcare provider if you take any medications that are changed by the liver."

    http://www.rxlist.com/ginseng_panax-...upplements.htm

    This is just a general excerpt from the source. They are specific with some Rx interactions, on just this one ingredient.
    Simplifying your intake of foods and drinks can help level out, and just like when one takes anything supplemental, it is better to be cautious.
    VEIN NUTRITION - PREMIUM BODYBUILDING SUPPLEMENTS
    CLICK ME > VEIN NUTRITION : USE "JUST410" for 10% OFF
    IG: @VeinNutrition
  •   

      
     

Similar Forum Threads

  1. Dangers Of Metabolism Boosters And Energy Drinks
    By David Dunn in forum Supplements
    Replies: 12
    Last Post: 08-18-2017, 01:00 PM
  2. ph/ds and rockstar energy drinks!
    By dannyn2007 in forum Anabolics
    Replies: 11
    Last Post: 07-11-2011, 02:43 AM
  3. Reduce XT and Energy Drinks
    By metroba in forum Serious Nutrition Solutions
    Replies: 5
    Last Post: 05-28-2007, 11:45 PM
  4. Energy Drinks and CCE
    By TravisCoSheriff in forum Supplements
    Replies: 4
    Last Post: 10-03-2006, 10:00 PM
  5. Recovery Drinks and Fat Gain
    By enash in forum Weight Loss
    Replies: 17
    Last Post: 07-28-2004, 11:22 PM
Log in
Log in